I'm 46, and started taking Microgestin FE 1/20 in early May. I haven't had any real problems with the pill, but this month beginning on day 15 began to have spotting. It's not a period; I need one pantyliner per day. I've now been spotting for 10 days. The day before this started happening, I took my pill about 2 - 2 1/2 hours late. I don't know if that would be the cause of this. I was on the pill in my late teens and 20's until I went off of it to have my kids, around age 27. I never had a problem when I was previously on the pill. This is my first time on a low estrogen pill, though. Has anyone else experienced this? I know this can happen for the first 3 months, but has anyone else experienced this problem after the 3 month time frame?
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Microgestin Fe 1/20 - I did not get my period this month (first month on pills) but I did have some?
Posted 3 May 2012 • 1 answer
Posted 29 Jan 2013 • 2 answers
Posted 14 Aug 2014 • 2 answers
Posted 28 Oct 2014 • 1 answer
Posted 13 Feb 2016 • 0 answers